# SDR F3LA2017020200069

- Difficulty date: January 17, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 55,179 hours, 23,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Cabin
- Part time: 55,179 hours, 23,292 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOORBEAM - Y765 BETWEEN FR67 AND FR68. REMOVED AND REPLACED - Y765 FLOORBEAM AT FR66 TO FR70 IAW SRM 51-72-11-911-001.
